High rated pain relievers. Reviews September, 2020, page 1

Amazon Basic Care Naproxen Sodium PM, 220 mg/ Diphenhydramine Hydrochloride, 25 mg Tablets, Pain Reliever (NSAID)/Nighttime Sleep-aid, 160 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Naproxen Sodium PM, 220 mg/ Diphenhydramine Hydrochloride, 25 mg Tablets, Pain Reliever (NSAID)/Nighttime Sleep-aid, 160 Count

Current price: 14.02 USD


Order at Amazon


Height: 2 Inches

Length: 2.03 Inches

Width: 4.25 Inches

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.

More Info

Select Medical Products Major Pain Reliever Plus Tablets, 100/bottle (3 Pack)

Search only brand name

Select Medical Products Major Pain Reliever Plus Tablets, 100/bottle (3 Pack)

Current price: 11.59 USD


Order at Amazon


  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.

More Info

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Search only Amazon Basic Care brand name

Amazon Basic Care Children's Pain & Fever Oral Suspension Acetaminophen 160 mg per 5 mL, Grape Flavor, Fast, Effective Pain Reliever and Fever Reducer for Children, 4 Fluid Ounces

Current price: 2.88 USD


Order at Amazon


Height: 5.13 Inches

Length: 2 Inches

Width: 2.03 Inches

Weight: 0.425 Pounds

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.

More Info

Vanquish Extra Strength Pain Reliever Caplets-100 ct. (Pack of 3) by Vanquish

Search only Vanquish brand name

Vanquish Extra Strength Pain Reliever Caplets-100 ct. (Pack of 3) by Vanquish

Current price: 34.28 USD

Saving: $1.70 (5%)


Order at Amazon


  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069

More Info

Doan's Extra Strength Pain Reliever Caplets, 24 Count, Extra Strength Caplets

Search only Doans brand name

Doan's Extra Strength Pain Reliever Caplets, 24 Count, Extra Strength Caplets

Current price: 4.34 USD

Saving: $4.15 (49%)


Order at Amazon


Height: 3.75 Inches

Length: 1.43 Inches

Width: 3 Inches

Weight: 0.08 Pounds

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back

More Info

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Search only ValuMeds brand name

ValuMeds PM Pain Reliever and Nighttime Sleep Aid (375-Caplets) Acetaminophen 500mg | Fast-Acting Relief for Headaches, Minor Aches | Non-Habit Forming

Current price: 14.99 USD


Order at Amazon


  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.

More Info

Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Search only Amazon Basic Care brand name

Basic Care Acetaminophen PM, Pain Reliever Plus Nighttime Sleep Aid, 100 Count

Current price: 7.5 USD


Order at Amazon


Height: 2 Inches

Length: 2 Inches

Width: 3.75 Inches

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.

More Info

HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

Search only HealthA2Z brand name

HealthA2Z Extra Strength Pain Relief PM, 365 Caplets, Compare to Tylenol PM Active Ingredient,Pain Reliever + Sleep Aid

Current price: 16.95 USD

Saving: $1.00 (6%)


Order at Amazon


Height: 5.75 Inches

Length: 3.15 Inches

Width: 3.15 Inches

Weight: 0.6125 Pounds

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.

More Info

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Search only Little Remedies brand name

Little Remedies Infant Fever & Pain Reliever | Natural Berry Flavor | 2 FL OZ

Current price: 6.49 USD

Saving: $1.00 (13%)


Order at Amazon


Height: 4 Inches

Length: 6 Inches

Width: 4 Inches

Weight: 0.23 Pounds

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache

More Info

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Search only Amazon Basic Care brand name

Amazon Basic Care Ibuprofen Tablets 200 mg, Pain Reliever/Fever Reducer (NSAID), 500 Count

Current price: 8.99 USD


Order at Amazon


Height: 5.13 Inches

Length: 2.59 Inches

Width: 2.59 Inches

Weight: 0.45 Pounds

  • Amazon Basic Care NAPROXEN SODIUM PM CAPLETS: This nighttime product is for occasional sleeplessness associated with minor aches and pain for adults and children 12 years and over. capsule-shaped tablets
  • FALLING ASLEEP AND STAYING ASLEEP can be tough when aches and pains plague you in the nighttime. The active ingredient diphenhydramine hydrochloride 25 mg is a nighttime sleep-aid. Get the rest you need tonight for a better tomorrow.
  • THE ACHES AND PAINS of the day can follow you into nighttime and prevent a good night's rest. The active ingredient naproxen sodium 220 mg is a NSAID (nonsteroidal anti-inflammatory drug) pain reliever.
  • NAPROXEN SODIUM PM from Amazon Basic Care pairs diphenhydramine HCl 25 mg, a nighttime sleep-aid, with the 12-hour pain relief of naproxen sodium 220 mg to help you fall asleep and stay asleep.
  • ACTIVE INGREDIENTS in this product are naproxen sodium 220 mg, a pain reliever, and diphenhydramine hydrochloride 25 mg, a nighttime sleep-aid. Compare to Aleve pm active ingredients.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.
  • PAIN RELIEF FOR CHILDREN: Amazon Basic Care Pain & Fever, Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • A LIQUID medicine with acetaminophen 160 mg per 5 mL, Amazon Basic Care Children's Acetaminophen Oral Suspension temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • ACTIVE INGREDIENT: Amazon Basic Care Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol Oral Suspension.
  • (pack of 3) 799069
  • Doan's active ingredients target the muscles of the back and ease the pain
  • Doan's pills have been relieving back pain for millions of backache sufferers for generations
  • Provides extra strength pain relief for aching back
  • Non-Habit Forming – This sleep-aid for adults is gentle on your stomach and is non-addictive to ensure it’s completely safe for regular use. Consult a doctor for details.
  • Easy-to-Swallow Caplets – A small, smooth shape makes it easier for men and women to swallow our PM pain reliever with water right before bedtime.
  • Extra Strength Support – ValuMeds pain reliever and sleep aid contains maximum strength ingredients to give you faster, more reliable results to help relieve pain fast.
  • Deep, Restful Sleep – Also a nighttime sleep aid, each serving contains 25mg of Diphenhydramine HCl to help your mind and your body safely relax and unwind.
  • Relieve Pain Fast – Formulated with 500mg of Acetaminophen, our PM pain reliever can help relieve muscle, joint, headache, and arthritis pain quickly.
  • NON-HABIT FORMING: Basic Care Extra strength Acetaminophen PM caplets are non-habit forming when used correctly.
  • EFFECTIVE SLEEP AID: For pain with sleeplessness. Relieve minor pain with extra-strength Basic Care Acetaminophen PM nighttime sleep aid medicine which is aspirin free and gluten free.
  • USE: Basic Care Acetaminophen PM may be used as a pain reliever and nighttime sleep aid for adults and children 12 years and over. Child-resistant cap.
  • LESS PAIN, MORE SLEEP: Even minor aches pains can interfere with your restful sleep. Basic Care Acetaminophen PM contains 500 mg acetaminophen, pain reliever, and 25 mg of diphenydramine hydrochloride, nighttime sleep aid, together in easy-to-swallow caplets.
  • ACTIVE INGREDIENTS: The active ingredients in Basic Care Acetaminophen PM are acetaminophen 500 mg, pain reliever, and diphenhydramine HCl 25 mg, nighttime sleep aid. Compare to Extra Strength Tylenol PM Caplets active ingredients.
  • Adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product per 24 hours/ Children under 12 years do not use.
  • It contains no Aspirin.
  • 25 mg Diphenhydramine, a gentle, non-habit-forming sleep aid, helps you fall asleep and stay asleep while also relieving fever and minor aches and pain with the help of Acetaminophen.
  • 500 mg Acetaminophen, a proven pain reliever, helps relieve muscle, joint, headache, and arthritis pain quickly.
  • Compare to Tylenol PM active ingredient.
  • Natural Berry flavor; 2 FL OZ
  • Contains Accusafe system to ensure safe and accurate dosing and minimize risk of accidental ingestion
  • No artificial flavors or artificial dyes, no high fructose corn syrup or saccharin, no aspirin or ibuprofen
  • Safe and effective relief for infants
  • Reduces fever; relieves minor aches and pains, which may be associated with the common cold, flu, headache, sore throat or toothache
  • PAIN MANAGEMENT: These coated tablets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, and the common cold.
  • EFFECTIVE: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever and fever reducer (NSAID) for adults and children 12 years and over.
  • NSAID: Amazon Basic Care Ibuprofen Tablets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides relief of minor aches and pains due to: headache, muscular aches, backache, the common cold and menstrual cramps.
  • PAIN RELIEVER/FEVER REDUCER (NSAID): If you have a fever or muscular aches, minor arthritis pain, toothache, backache, menstrual cramps or minor aches and pains from the common cold, then this pain reliever/fever reducer (NSAID) can bring you some relief.
  • ACTIVE INGREDIENT: Amazon Basic Care Ibuprofen Tablets 200 mg are used as a pain reliever/fever reducer (NSAID). Compare to the active ingredient in Advil.

More Info

1    2    3    4    5    6    7    8    9    10